# SDR FDEA201711093208

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5377032020600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR STRUCTURE WEB IN FWD CARGO CMPT FR 20 TO FR 21, Y 1430. REMOVED AND REPLACED WEB ON FWD CARGO CMPT FROM FRAME 20-21 AT SEAT TRACK Y 1430 IAW SRM 51-40-21.  CAT "A" REPAIR, MAJOR REPAIR.
